# SDR AALA20100720TUL13

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE SUPPORT CRACKED AT STATION 1460 LEFT SIDE OF Y DUCT.  INSTALLED SHEAR TIE AT STATION 1460 LONGERON 2 LEFT AND LONGERON 3 LEFT PER SRM 51-30-05.
